| Model Number |
1002818 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced infusion set tubing leakage at the infusion site with three infusion sets over approximately one and a half months, resulting in hyperglycemia and was treated with correction injection via mdi on (b)(6) 2026.
Additional Manufacturer Narrative
E1:(b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.